MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy
Model Number 3320
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
RotaLink Burr
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50600200
Report Number2124215-2026-46965
Device Sequence Number13439556
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public(01)08714729185857(17)270604(10)36678496
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0036678496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight136 LB